# SDR ASAA2015081212829

- Difficulty date: August 12, 2015
- Submitted: August 17, 2015
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 6,827 hours, 2,193 cycles
- Engine: Cfmint CFM567B27B3
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Wire Harness
- Part number: 3250277020
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE TREND DATA SHOWS EGT INDICATION TO HAVE GREATER THAN EXPECTED SCATTER. INDICATION ERRORS ARE STILL SUSPECT.  ACFT GROUNDED. REPLACED THE NR 2 ENGINE CJ9 AND CJ10 HARNESSES IAW AMM 73-21-06.  NEW CJ9 AND CJ10 HARNESSES OP-CHECK GOOD IAW AMM 73-21-06-400-803-F00, STEP 7F.
